Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 56, NWS Tallahassee, FL

March 3, 2012Holmes County, Jackson County, Washington County, Florida; Geneva County, Houston County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 3, 2012, 7:21 AM CST for Holmes County, Jackson County, Washington County, Florida; Geneva County, Houston County, Alabama. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2012, 7:21 AM CST (13:21 UTC)
Expired
Mar 3, 2012, 8:00 AM CST
In force
39 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Geneva County, AL, Houston County, AL, Holmes County, FL, Jackson County, FL, Washington County, FL

What was reported inside it

TimeReportWhereRemark
Mar 3, 7:25 AM CSTTSTM WND DMG5 N Bonifay, FLA LARGE TREE WAS BLOWN DOWN ON HIGHWAY 177.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 6:35 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 499 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
499 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WUUS52 KTAE 031321
SVRTAE
ALC061-069-FLC059-063-133-031400-
/O.NEW.KTAE.SV.W.0056.120303T1321Z-120303T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
721 AM CST SAT MAR 3 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HOLMES COUNTY IN THE PANHANDLE OF FLORIDA...
  NORTHWESTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
  NORTHEASTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...
  EXTREME SOUTHEASTERN GENEVA COUNTY IN SOUTHEAST ALABAMA...
  SOUTH CENTRAL HOUSTON COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 800 AM CST

* AT 717 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR CHIPLEY...OR NEAR HOLMES
  COUNTY AIRPORT...AND MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CHIPLEY MUNICIPAL AIRPORT...BAHOMA...RICHTER CROSSROADS...
  GRACEVILLE...BROWNTOWN...SOUTHERN JUNCTION...JACOBS...GARRETTS
  CROSSROADS...CAMPBELLTON...ELLAVILLE...MADRID...SILLS AND SEALY
  SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. IF
A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

&&

LAT...LON 3108 8539 3091 8508 3071 8564 3088 8571
TIME...MOT...LOC 1322Z 251DEG 30KT 3083 8557

$$

15-HARRIGAN
1 follow-up statement
579 
WWUS52 KTAE 031338
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
838 AM EST SAT MAR 3 2012

ALC061-FLC059-031348-
/O.CAN.KTAE.SV.W.0056.000000T0000Z-120303T1400Z/
GENEVA AL-HOLMES FL-
738 AM CST SAT MAR 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOLMES AND 
EXTREME SOUTHEASTERN GENEVA COUNTIES IS CANCELLED. THE STORM HAS 
MOVED OUT OF THE AREA...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST SATURDAY AFTERNOON
FOR SOUTHEAST ALABAMA AND CENTRAL FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3075 8553 3091 8556 3105 8534 3091 8508
      3076 8549
TIME...MOT...LOC 1338Z 251DEG 30KT 3092 8537

$$

ALC069-FLC063-133-031400-
/O.CON.KTAE.SV.W.0056.000000T0000Z-120303T1400Z/
HOUSTON AL-JACKSON FL-WASHINGTON FL-
738 AM CST SAT MAR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CST
FOR NORTHEASTERN WASHINGTON...NORTHWESTERN JACKSON AND SOUTH CENTRAL
HOUSTON COUNTIES...

AT 731 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR JACOBS...MOVING EAST
AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELLAVILLE...SILLS...SEALY SPRINGS AND BASCOM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3075 8553 3091 8556 3105 8534 3091 8508
      3076 8549
TIME...MOT...LOC 1338Z 251DEG 30KT 3092 8537

$$

15-HARRIGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 4:10 AM CST, 3 hours 11 minutes earlier.

Area forecast discussion, Mar 3, 4:10 AM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
510 AM EST Sat Mar 3 2012

...Strong to severe storms expected later today...

.SYNOPSIS...Latest mesoscale analysis at 09 UTC shows the cold front
extending from just west of New Orleans northeastward into Central
Alabama and then into the Carolina Piedmont. A very warm and muggy
airmass was in place across our region with dewpoints into the upper
60s as far inland as Albany. Satellite imagery does show an
extensive area of low stratus in place across Apalachee Bay and into
South Central Georgia. However, convective debris cloudiness from
upstream activity is all spreading north of the region, indicating
that we will likely see some surface heating as the stratus mixes
out later this morning.

&&

.SHORT TERM...There's a lot going on this morning so will keep this
brief. The storm system across the Southeast is expected to move
through the region this afternoon and evening. The models are
generally very close in their timing of this system with just a
couple hours separating the available guidance members.

Hi-res guidance and the global guidance is all insistent on the
reintensification of convection out ahead of the cold front later
this morning as a secondary reinforcing shortwave moves into the
Lower Mississippi Valley. This coupled with some modest surface
heating should lead to an active afternoon across much of our area.
Deep layer shear is more than sufficient...though largely
unidirectional and SBCAPES are expected to exceed 1000 J/KG,
especially across the Florida Big Bend and into South Central
Georgia. Because the shear is largely unidirectional, anticipate
most of the severe weather threat to be damaging winds. However,
with the magnitude of the shear and expected surface heating late
this morning, the pattern is ripe for a few discrete supercells to
come flying out of the Gulf and generate a tornado threat, which is
why SPC has our region outlined in a 10 percent tornado area.

In addition to the severe weather threat, the guidance has been
quite consistent in a training band of convective precip developing
from the Florida Panhandle into South Central Georgia. While the
models vary in their maximum totals within this convective band, the
mean of the guidance fields calls for around 2 to 4 inches of
rainfall with isolated higher totals nearing 6 inches. Based on
this, will issue a flood watch for much of Southern Georgia and
North Florida.

As the cold front comes through the region tonight, the severe
threat will diminish and shower and thunderstorm activity will shift
south of the area. Cooler and drier air will arrive on Sunday with
the potential for patchy frost across the Southeast Florida Big Bend
on Monday morning.

.LONG TERM...(Monday Night through Saturday).
The large scale pattern commences rather deamplified highlighted in
nrn stream by troughing over west coast, broad ridging ewd to east
coast and a trough across extreme wrn Atlc. srn stream marked by
rather flat flow w coast to ms river then broad ridging ewd to
coast. At surface, high pressure across Carolina coast with ridging
swwd across ne gulf region.

Models diverge with ECMWF much more bullish with upper and lower
features. In this scenario, wrn trough becomes full latitude with
closed low over Colorado river valley by wed aftn. low becomes
cutoff from flow and largely spins over Baja region thru rest of
forecast period as trough shifts ewd. flow east of low becomes
dry NW thru wed then trough moves ewd becoming full latitude
trough over ern CONUS Fri and Sat with moisture streaming ENE and
across local area. At surface, large high moves ewd across Cntrl FL
and offshore, while Carolina high moves ewd and off coast both on
Tues allowing both highs to merge providing  a long fetch of breezy
ESE flow, suppressing fog and moderating temps and continuing into
at least Fri. Influenced by above upper trough, surface low develops
over TX on Monday and lifts NEWD dragging cold front and possible
squall line ahead of it across local area Fri and then absent upper
support likely lays down w-e just south of area on Sat. Conversely,
much weaker and slower GFS develops upper low over TX/OK slows down
front and keeps it west of our area. so model confidence for latter
half of extended remains low and forecast will go drier and warmer
MEX until i see better agreement.

Will go with nil pops thru Thurs night then wdly sct-lo sct Fri into
Sat. In wake of recent front, min temps Mon night will commence
around 5 to 10 degrees below climo then moderate each night rising
to climo Tues night and around 5 to 10 degrees above climo Wed thru
Fri nights. Max temps will be around climo Tues thru Wed then rise
to around 5 degrees above climo Thurs thru Sat as local area placed
increasingly in warm sector ahead and along of next weather system.
(avg inland climo is 45/71 degrees).

&&

.AVIATION...As in previous nights, IFR conditions (mainly CIGS) are
already developing, and will once again become widespread across the
area into this morning, with periods of MVFR vsbys and LIFR cigs
likely most areas. By daybreak showers and thunderstorms will begin
to spread eastward into western portions of the area ahead of an
approaching cold front, and all terminals will experience
significant periods of shower and thunderstorm activity throughout
the day. Thunderstorms and then showers will end from w-e beginning
in the late eve, but likely persist past 06z at VLD. Conditions not
likely to improve above MVFR through the forecast period.

&&

.MARINE...Small craft advisory conditions will develop this
afternoon ahead of a strong cold front. Widespread showers and
thunderstorms, some severe, will occur ahead of the cold front.
Winds will shift to offshore behind the cold front and gust to gale
force at times after midnight before gradually subsiding on Sunday.
Conditions will slowly improve beginning Sunday afternoon with light
northerly winds expected by Monday. An increase in winds and seas
is expected by mid week as a large high pressure area builds down
the Eastern Seaboard.

&&

.FIRE WEATHER...Abundant low level moisture will continue to stream
into the region today ahead of a cold front which will then cross
the area thru this eve. Areas of rain with embedded thunder and
gusty winds are expected along and behind this front. The eastern
Big Bend will be the last to see the rain arrive during mainly the
afternoon/evening hours. Much drier air will spill into the region
in the wake of the front for Sunday. A combination of low relative
humidity and high dispersions will likely result in critical fire
weather conditions over much of northern Florida. North of the
Florida border, critical low humidity durations are likely. As a
result, a fire weather watch has been issued for all the Florida
zones for Sun aftn-eve and for all the AL/GA zones for Sun aftn. Red
flag humidities are likely to persist over all of the FL zones on
Monday and possibly for inland portions into mid week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   78  46  69  39  73 / 100 100  10   0   0
Panama City   76  47  68  46  72 / 100 100  10   0   0
Dothan        73  41  69  41  69 /  90  70   0   0   0
Albany        75  42  67  39  69 / 100  80  10   0   0
Valdosta      79  46  66  39  70 / 100 100  20   0   0
Cross City    79  51  64  36  73 /  70  90  30   0   0
Apalachicola  78  50  67  44  72 / 100 100  20   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...Fire Weather Watch Sunday afternoon for Coffee-Dale-Geneva-Henry-
     Houston.

GA...Flood Watch from 11 AM EST this morning through late tonight for
     Baker-Ben Hill-Berrien-Brooks-Colquitt-Cook-Decatur-
     Dougherty-Grady-Irwin-Lanier-Lowndes-Miller-Mitchell-
     Seminole-Thomas-Tift-Turner-Worth.

     Fire Weather Watch Sunday afternoon for Baker-Ben Hill-Berrien-
     Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
     Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

FL...Fire Weather Watch from Sunday afternoon through Sunday evening
     for Calhoun-Central Walton-Coastal Bay-Coastal Dixie-
     Coastal Franklin-Coastal Gulf-Coastal Jefferson-Coastal
     Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
     Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-Leon-
     Liberty-Madison-South Walton-Washington.

     Flood Watch from 11 AM EST /10 AM CST/ this morning through late
     tonight for Calhoun-Coastal Bay-Coastal Franklin-Coastal
     Gulf-Coastal Jefferson-Coastal Wakulla-Gadsden-Inland Bay-
     Inland Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
     Jackson-Leon-Liberty-Madison-Washington.

     Dense Fog Advisory until 9 AM EST /8 AM CST/ this morning for
     Calhoun-Central Walton-Coastal Bay-Coastal Franklin-Coastal
     Gulf-Coastal Jefferson-Coastal Wakulla-Inland Bay-Inland
     Franklin-Inland Gulf-Inland Wakulla-Leon-Liberty-South
     Walton-Washington.

GM...Dense Fog Advisory until 11 AM EST this morning from Destin to
     the Suwannee River Entrance out to 20 nautical miles.

     Small Craft Advisory from 1 PM this afternoon to 7 PM EST Sunday
     from Destin to the Suwannee River out to 60 nautical miles.

&&

Aviation/Fire Weather...Block
Rest of Discussion...Godsey
Hazardous weather outlook, Mar 3, 4:26 AM CST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 AM EST SAT MAR 3 2012

...SLIGHT RISK OF SEVERE WEATHER ACROSS THE ENTIRE REGION TODAY...

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-041000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
526 AM EST SAT MAR 3 2012 /426 AM CST SAT MAR 3 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A STRONG COLD FRONT WILL MOVE INTO THE REGION TODAY LEADING TO THE
DEVELOPMENT OF WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE
STORMS ARE EXPECTED TO BECOME SEVERE WITH DAMAGING WINDS BEING THE
PRIMARY THREAT. A FEW STORMS OUT AHEAD OF THE MAIN AREA OF SHOWERS
AND THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING AN ISOLATED
TORNADO.

IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL
IS EXPECTED ACROSS MUCH OF SOUTHERN GEORGIA AND NORTH FLORIDA. A
FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA. STORM TOTAL RAINFALL
AMOUNTS ARE EXPECTED TO RANGE BETWEEN 2 AND 4 INCHES WITH ISOLATED
MAXIMUM TOTALS NEAR 6 INCHES POSSIBLE BY SUNDAY MORNING.

STRONG ONSHORE WINDS TODAY ALONG THE FLORIDA BIG BEND AND
PANHANDLE BEACHES WILL CREATE A HIGH RISK OF RIP CURRENTS. LATER
THIS EVENING...OFFSHORE WINDS BEHIND THE COLD FRONT WILL LEAD
TO SOLID SMALL CRAFT ADVISORY CONDITIONS OVER THE COASTAL WATERS
WITH GALE FORCE GUSTS POSSIBLE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

BREEZY...BUT DRY CONDITIONS ARE EXPECTED FOR SUNDAY. MORE TRANQUIL
CONDITIONS WILL RETURN BY MONDAY WITH THE NEXT CHANCE OF RAIN
OCCURRING LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED TODAY. SPOTTERS SHOULD CONSIDER
THEMSELVES ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING
IN THEIR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 7:43 PM CSTTornado WarningTAEJackson32 min
Mar 2, 10:16 PM CSTDense Fog AdvisoryTAEBay, Calhoun, Franklin, Gulf, Jefferson, Leon and 3 more10 hr
Mar 2, 10:16 PM CSTMarine Dense Fog AdvisoryTAE9 hr
Mar 3, 2:40 AM CSTFlood WatchTAEBay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 5 more14 hr
Mar 3, 2:40 AM CSTRip Current StatementTAEBay, Walton11 hr
Mar 3, 2:51 AM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr
Mar 3, 3:30 AM CSTSmall Craft AdvisoryTAE18 hr
Mar 3, 6:34 AM CSTSevere Thunderstorm WarningTAEHolmes, Jackson26 min
Mar 3, 7:01 AM CSTSpecial Marine WarningTAE32 min
Mar 3, 7:05 AM CSTSpecial Marine WarningTAE55 min
Mar 3, 7:13 AM CSTSevere Thunderstorm WarningTAEHolmes, Walton32 min
Mar 3, 7:27 AM CSTSevere Thunderstorm WarningTAEWalton, Washington48 min
Mar 3, 7:48 AM CSTSevere Thunderstorm WarningTAEBay, Walton, Washington27 min
Mar 3, 7:57 AM CSTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington33 min
Mar 3, 8:16 AM CSTTornado WarningTAEGadsden, Jefferson, Leon, Liberty44 min
Mar 3, 8:54 AM CSTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon36 min
Mar 3, 8:57 AM CSTTornado WarningTAEGadsden, Leon, Liberty48 min
Mar 3, 9:16 AM CSTTornado WarningTAECalhoun, Gadsden, Jackson, Liberty29 min
Mar 3, 9:43 AM CSTTornado WarningTAEGadsden32 min
Mar 3, 10:09 AM CSTAreal Flood AdvisoryTAEJackson, Walton, Washington3 hr
Mar 3, 10:13 AM CSTSevere Thunderstorm WarningTAEGadsden, Leon32 min
Mar 3, 10:28 AM CSTSevere Thunderstorm WarningTAEGadsden, Leon32 min
Mar 3, 11:04 AM CSTAreal Flood AdvisoryTAECalhoun, Gadsden, Jackson, Jefferson, Leon, Liberty3 hr
Mar 3, 11:22 AM CSTFlash Flood WarningTAEBay, Calhoun, Gadsden, Jackson, Liberty, Walton and 1 more4 hr
Mar 3, 12:29 PM CSTFlash Flood WarningTAEGadsden, Jackson3 hr
Mar 3, 12:56 PM CSTSpecial Weather StatementTAEGulf, Leon, Liberty64 min
Mar 3, 1:03 PM CSTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon27 min
Mar 3, 1:10 PM CSTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon, Liberty, Wakulla50 min
Mar 3, 1:20 PM CSTAreal Flood AdvisoryTAELeon115 min
Mar 3, 1:28 PM CSTSevere Thunderstorm WarningTAEJefferson, Leon, Madison47 min
Mar 3, 1:53 PM CSTSpecial Marine WarningTAE52 min
Mar 3, 2:00 PM CSTSpecial Weather StatementTAEGulf, Jefferson, Liberty, Wakulla60 min
Mar 3, 2:02 PM CSTWind AdvisoryTAEDixie, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more5 hr
Mar 3, 2:13 PM CSTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor62 min
Mar 3, 2:39 PM CSTSpecial Marine WarningTAE66 min
Mar 3, 3:24 PM CSTSpecial Weather StatementTAEFranklin, Wakulla51 min
Mar 3, 3:57 PM CSTSpecial Marine WarningTAE93 min
Mar 3, 4:29 PM CSTGale WarningTAE17 hr
Mar 3, 4:29 PM CSTSmall Craft AdvisoryTAE26 hr
Mar 3, 4:38 PM CSTAreal Flood WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 9 more10 hr
Mar 2, 6:20 PM CSTSevere Thunderstorm WarningTAEDale, Geneva, Houston25 min
Mar 2, 6:53 PM CSTSpecial Weather StatementTAEHouston37 min
Mar 2, 7:30 PM CSTSpecial Weather StatementTAEHouston30 min
Mar 2, 8:02 PM CSTTornado WarningTAEHouston28 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.